Gas-cushioned droplet impacts with a thin layer of porous media

Hicks, Peter and Purvis, Richard (2017) Gas-cushioned droplet impacts with a thin layer of porous media. Journal of Engineering Mathematics, 102 (1). 65–87. ISSN 0022-0833

[img]
Preview
PDF (JEngMathPorousCushion_revised) - Submitted Version
Download (2MB) | Preview
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 19 Dec 2015 07:12
Last Modified: 17 Mar 2020 20:58
URI: https://ueaeprints.uea.ac.uk/id/eprint/55769
DOI: 10.1007/s10665-015-9821-y

Actions (login required)

View Item View Item